# SDR C2XA08CL058

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 23,392 hours, 17,656 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT THE AISLE PATH EMERGENCY LIGHT STRIP NR 6 WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 6 AISLE PATH LIGHT STRIP. OPERATIONAL CHECKS WERE GOOD.
